RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Tr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Tr., 2016, Volume 19, Number 1, Pages 70–90 (Mi mt300)  

The small index property and the cofinality of the automorphism group

K. Zh. Kudaibergenov

Department of Economics, KIMEP, Almaty, Kazakhstan

Abstract: Within the general model-theoretical framework, we study the small index property and representation of the automorphism group as the union of an increasing chain of proper subsets of a special form.

Key words: small index property, homogeneous model, automorphism group.

DOI: https://doi.org/10.17377/mattrudy.2016.19.103

Full text: PDF file (265 kB)
References: PDF file   HTML file

English version:
Siberian Advances in Mathematics, 2017, 27:1, 1–15

Bibliographic databases:

Document Type: Article
UDC: 510.67
Received: 24.08.2015

Citation: K. Zh. Kudaibergenov, “The small index property and the cofinality of the automorphism group”, Mat. Tr., 19:1 (2016), 70–90; Siberian Adv. Math., 27:1 (2017), 1–15

Citation in format AMSBIB
\Bibitem{Kud16}
\by K.~Zh.~Kudaibergenov
\paper The small index property and the cofinality of the automorphism group
\jour Mat. Tr.
\yr 2016
\vol 19
\issue 1
\pages 70--90
\mathnet{http://mi.mathnet.ru/mt300}
\crossref{https://doi.org/10.17377/mattrudy.2016.19.103}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3588299}
\elib{http://elibrary.ru/item.asp?id=25963585}
\transl
\jour Siberian Adv. Math.
\yr 2017
\vol 27
\issue 1
\pages 1--15
\crossref{https://doi.org/10.3103/S1055134417010011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85014014857}


Linking options:
  • http://mi.mathnet.ru/eng/mt300
  • http://mi.mathnet.ru/eng/mt/v19/i1/p70

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические труды Siberian Advances in Mathematics
    Number of views:
    This page:100
    Full text:15
    References:8
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019